# SDR YENA202111230781

- Difficulty date: November 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 780 hours, 119 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cids
- Condition: Faulted
- Location: Nr 1
- Part time: 780 hours, 119 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 44, LGW-JFK. SMOKE LAV DET FAULT.  R+R CIDS 1 DIRECTOR IAW AMM 23-73-34, OPS CHECKED GOOD
